Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Infant has black spots on legs, arms on area of hair growth. What is the cause?

Hello, My daughter is a month old, an I noticed a few weeks ago that she is beginning to get little black spots on her legs; from her ankles and up. She has a few on her arms as well. They look tiny little pimples but without the raised effect. These black spots are only on the top parts of her legs, like where the hair grows. Please help me, thank you
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

The black spots that you describe are very common. They are called freckles or moles and nothing needs to be done. As the infant grows a lot of changes would take place in the skin too and you need not worry about them. If you still are concerned then the best option would be to discuss the issue with your doctor/pediatrician.

I hope I have answered your query to your satisfaction.


Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor